# SDR IPXA2017092321967

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,373 hours, 20,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N763038
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-18, RIGHT AFT LOWER WING TO BODY SUPPORT, FIVE INCHES ABOVE RAT DOOR HAS CORROSION AT INTERSECTION OF BS 1220.  REMOVED AND REPLACED THE SUPPORT.
